MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDSLEEVE W/WINGSCR L105 I-0; MISC ORTHO SURGICAL INSTR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC HOLDSLEEVE W/WINGSCR L105 I-0; MISC ORTHO SURGICAL INSTR
Model Number 394.46
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional narrative: investigation summary: background: investigation flow: damage.Visual inspection: the holdsleeve w/wingscr l105 i-ø (p/n: 394.460, lot number: 90p0810) was received at us cq.Upon visual inspection of the complaint device showed the wing screw was broken, and the broken fragment was stuck inside the mobile bracket.No other issues were observed with the returned device.Device failure/defect was identified.Dimensional inspection: a dimensional inspection was not performed on the returned device due to post manufacturing damage.Document/specification review: based on the date of manufacture, the current and manufactured revision of drawings were reviewed.No design issues or discrepancies were identified.Complaint was confirmed.Investigation conclusion: this complaint was confirmed.No definitive root cause could be determined based on the provided information.There was no indication that a design or manufacturing issue contributed to the complaint.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: on 8/27/2021 the lot# 90p0810 correspond to subcomponent art#3742.Part: 3742, lot: 90p0810, manufacturing site: (b)(4), release to warehouse date: 06 april 2021.A manufacturing record evaluation was performed for the subcomponent lot and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported on (b)(6) 2021, when disassembling the large distractor, the holding sleeve with wing screw a piece of the wing nut broke off into the sleeve and the other wing nut was cross threaded.The issue was discovered in the sterile processing.There was no patient involvement.Concomitant device reported.Unk - distractor instruments (part# unknown, lot# unknown, qty unknown).This complaint involves two (2) devices.This report is for (1) holdsleeve w/wingscr l105 i-0.This report is 1 of 1 for (b)(4).

Brand Name
HOLDSLEEVE W/WINGSCR L105 I-0
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12421950
Report Number2939274-2021-05171
Device Sequence Number3609640
Product Code LXH
UDI-Device Identifier10886982199744
UDI-Public(01)10886982199744
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.46
Device Catalogue Number394.460
Device Lot Number90P0810
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/05/2021
Initial Report FDA Received Date09/03/2021
Patient Sequence Number1